MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TORCFIT IMPL. DRIVER F.RATCHET,LONG,SST; DENTAL TORQUE WRENCH

INSTITUT STRAUMANN AG TORCFIT IMPL. DRIVER F.RATCHET,LONG,SST; DENTAL TORQUE WRENCH
Model Number SLA ROXOLID BL
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.  the fracture of a dental implant is a known long-term complication of endosseous dental implants.The manufacturers trend analysis confirms that the reported implant fracture rate associated with its dental implants is low and remains consistent with the experience as documented in the literature.There are different reasons why implants break and this problem has been illuminated by various authors (e.G.Maeglin 1988, beumer 1989, tetsch 1991, worthington 1992).Beumer and lewis 1989 report the following causes: production / design flaws, inadequate fitting of the suprastructure, occlusal overload , bruxism, bone resorption around the implants, insufficient axle alignment of the implants, trauma, biomechanical causes, design of the suprastructure.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2022 in fdi 36.On (b)(6) 2022, fracture of the implant was verified.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.
 
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.  the fracture of a dental implant is a known long-term complication of endosseous dental implants.The manufacturers trend analysis confirms that the reported implant fracture rate associated with its dental implants is low and remains consistent with the experience as documented in the literature.There are different reasons why implants break and this problem has been illuminated by various authors (e.G.Maeglin 1988, beumer 1989, tetsch 1991, worthington 1992).Beumer and lewis 1989 report the following causes: a) production / design flaws.B) inadequate fitting of the suprastructure.C) occlusal overload.D) bruxism.E) bone resorption around the implants.F) insufficient axle alignment of the implants.G) trauma.H) biomechanical causes.I) design of the suprastructure.Non-fatal serious injury or device malfunction stored due to covid 19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.
 
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2022 in fdi 36.On (b)(6) 2022, fracture of the implant was verified.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.
 
Additional Manufacturer Narrative
Non-fatal serious injury or device malfunction stored due to covid 19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.
 
Additional Manufacturer Narrative
Please disregard version 2, this was accidentally submitted.

Brand Name
TORCFIT IMPL. DRIVER F.RATCHET,LONG,SST
Common Device Name
DENTAL TORQUE WRENCH
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
Manufacturer (Section G)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ   04002
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
9787472509
MDR Report Key13905774
Report Number0009613348-2022-27424
Device Sequence Number4886520
Product Code NDP
UDI-Device Identifier07630031736826
UDI-Public07630031736826
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/03/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSLA ROXOLID BL
Device Catalogue Number066.4202
Device Lot NumberHHE07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/16/2023
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date03/25/2022
Supplement Report FDA Received Date05/18/2022
02/16/2023
02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexMale